... Thrush in the mouth or tongue? Which is a discoloring of the tongue.
- Nicorette Information for Consumers
- Nicorette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nicorette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It is whitish in color, very painful, worse than 10 canker sores combined, right under the back of my tongue, next/on to the lingual aspect of my ...
1 answer • 27 Jul 2010
... hard to eat. I'm looking at the side effects and there is nothing about mouth ulcers. I need some Help
3 answers • 8 Oct 2012
My boyfriend has been on this medication for about a month and a half now and has experienced canker sores off and on. Recently, it has gotten worse. ...
6 answers • 26 Jan 2013
But It's not thrush... I always rinse my mouth out after using my inhalers, usually with a large glass of water.. Previously I was on Seretide ...
2 answers • 13 Apr 2013